MAUDE Adverse Event Report: Limacorporate S.p.A SMR System; Humeral Body Trauma Short

Limacorporate S.p.A SMR System; Humeral Body Trauma Short
Model Number 1350.15.030
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 02/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No pre-existing anomaly was detected by checking the manufacturing and sterilization charts of the lot numbers involved in the event.This is the first and only complaint we received with this lot number.We will submit a final report as soon as the investigation is complete.
 
Event or Problem Description
Revision surgery performed on (b)(6) 2025, due to glenoid loosening, bone loss and poor bone quality.The following components were removed: smr trauma hum.Body# short (part number: 1350.15.030, lot number: 2017188, sterilization: 2000339).Smr humeral head ø42 mm (part number: 1322.09.420, lot number: 1400754, sterilization: 2100055).Smr ecc.Adaptor taper standard (part number: 1330.15.274, lot number: 2124614, sterilization: 2200002).The patient previously had a total shoulder arthroplasty with lima components (smr stem, trauma body, eccentric adapter, humeral head, and 3-pegged cemented poly), though the initial surgery date is unknown.On (b)(6) 2024, the patient underwent a revision procedure for glenoid loosening.During the on (b)(6) surgery, the surgeon attempted to complete the second phase of the revision.The humeral stem, body, and head were removed.However, when trying to implant the baseplate for a reverse shoulder replacement, the soft glenoid bone cracked.To address this, the surgeon decided to reinforce the glenoid with bone graft and proceeded by placing an adapter and humeral head onto the reverse body, converting it into a hemiarthroplasty.The patient is a female, date of birth on (b)(6) 1952.The event happened in the united states.

Brand Name
SMR System
Common Device Name
Humeral Body Trauma Short
Manufacturer (Section D)
Limacorporate S.p.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key21620230
Report Number3008021110-2025-00015
Device Sequence Number6706075
Product Code KWT
UDI-Device Identifier08033390272506
UDI-Public08033390272506
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K100858
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Other
Type of Report Initial,Followup
Report Date (Section B) 10/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1350.15.030
Device Catalogue Number1350.15.030
Device Lot Number2017188
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2025
Supplement Date Received by Manufacturer02/17/2025
Initial Report FDA Received Date03/17/2025
Supplement Report FDA Received Date10/01/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient SexFemale